Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Having cough, fever, headache and sore throat. Noticed spots on palm after medication. Any ideas?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
My 7 year old daughter had a fever with headache n sore throat two days ago. I gave her tylenol she also had a cough through out the night so i would give her cough medicine. This morning she woke up with red spots on the palm of het hands undet the skon n also has little bumps on the top of her feet and she states that under her toes it h n hurt. Also she says her toes n feet feel tight n itchy. I gave her some benadryl. Can u help me please??
Posted Wed, 21 Nov 2012 in General Health
Answered by Dr. Ram Choudhary 2 hours later
Thanks for writing in to Healthcare Magic!
The child seems to have a sore throat or a viral fever syndrome.
The red spots and the bumps on her body and the fever indicates a serious condition. She is quite sick and should be evaluated by a pediatrician and should get a thorough investigation because there can be sepsis/endocarditis etc. as a cause.
Get CBC, RFT, CRP, ASO titres, blood cultures and an echocardiography of the child and follow up with a physician/pediatrician.
Meanwhile your daughter should improve the oral health, brush twice a day and should do chlorhexidine mouth gargles thrice a day and avoid eating any edibles during ensuing 2 hours to ensure good germicidal effect of chlorhexidine; Do warm saline gargles after taking anything orally.
If you have any further query please let me know I would try to answer it for you.
Wish your kid, a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor